MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer claimed that the bed was going up on its own.There was no indication regarding patient involvement.No injury was claimed.The bed was swapped and the device testing was performed.The service center did not find any issue with the bed.The alleged scenario was not duplicated.
 
Additional Manufacturer Narrative
The review of previous complaints revealed that if no device failure is detected, the bed's movement may be caused by the unintentional activation of the buttons on the control panel.This hypothesis could not be confirmed due to its nature.The instruction for use (ifu) for citadel bed (830.213-en) contains information that the caregiver should check that the patient controls, caregiver controls and attendant control panels operate corectly weekly.Also ifu includes information about function of lock-outs: "lock-outs - lock-outs for bed functions should be used at staff's discretion to prevent unintentional operation of bed." the arjo device did not fail a specification since no malfunction could have contributed to the alleged movement of the bed.The device was not used for the patient's treatment when the issue occurred.The complaint was assessed as reportable due to the allegation that the bed was moving without any commands being given.No injury was sustained.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24159323
Report Number3007420694-2026-00011
Device Sequence Number21114538
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)170323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown